MathSciNet Relay Station
MathSciNet bibliographic data
MR498807 18F25 (57B99 57C35 57D65)
Waldhausen, Friedhelm Algebraic $K$-theory of generalized free products. I, II. Ann. of Math. (2) 108 (1978), no. 1, 135–204.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement